# SDR AALA981564

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 300-305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRONT SPAR LOWER CHORD CORRODED BELOW NR 1 KRUGER FLAP ACTUATOR FS 300 TO 305.  INSTALLED REPAIR PER AARD 57-30-00-2 PAGE 1-3.  (M)
